| Model Number |
15 |
| Medical Device Problem Code |
Failure to Power Up (1476)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/21/2023
Type of Reportable Event
Malfunction
Event or Problem Description
The customer contacted stryker to report that their device is not completing boot-up cycle during initial power on.In this state, the device may not be able to provide defibrillation therapy, if it were needed.There was no report of patient use associated with the reported event.
Additional Manufacturer Narrative
A stryker service representative performed an initial evaluation of the customer¿s device and was able to verify the reported issue.The cause of the reported issue was isolated to the system pcb assembly.It was concluded that the device can not be repaired and it was scrapped.Stryker further evaluated the system pcb assembly at the product assessment center (pac) and the cause of the reported issue was determined to be due to the inoperative system board computer.